Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jusmeig

Member
  • Posts

    43
  • Joined

  • Last visited

Reputation

0 Neutral
  1. theres a good chance that whatever is in accutance could be in the other substitute, I would heed your doctor. If you have liver trouble you will most likely do some serious damage if you start taking drugs yourself.
  2. Cyst, I would say, my back used to be covered in them. Always had an urge to squeeze but don't. Just makes them worse and hurts like hell!!
  3. Hi there, Your acne is not that bad compared to some of the pics on this forum. If I were you I would try EVERYTHING else first before you go towards Roaccutane. It does not look like you have cystic acne from the pictures you put up, the treatment you are on now will probably clear it up for you. Good luck
  4. Yeah I was on a higher dose.....but it was all relative to my size/weight. Has anyone out there first hand knowledge of the time it took for all their symptoms to go away? Including aches and pains if you had them?
  5. Hi there, I recently finished up on Roaccutane. I was on it for 7 months and it completely cleared up by back acne. I’m very pleased with the results. That said I had a rough time with nose bleeds, dry lips and dry eyes. Towards the end of my treatment I started to get some aches and pains. I get a pain in the middle of my back just below my lungs that starting to cause me concern. Its the strangest of pains. It only every effects me when I am in bed lying down. Once I get up it slowly fades
  6. Guys I think we are missing the point slightly. I dont think drink can actually cause acne...but it certainly does not help. Tane greatly increases the burden on your liver....as does alcohol. So the combination of the two can be a little to much in some cases....and cause liver damage. That said I did drastically cut down on drink in an effort to save my liver....and I would strongly advise you do also......if only to save the burden on your pocket!!
  7. Well just to wrap this log up. I was almost 7 months of Roaccutane before I got clear. I have not a single spot on my back....having gone from 20+ to nothing The side effects were harse but not a show stopper....the nose bleeds were the only one that really bothered me....but the dry skin and lips were fine. How long till all the side-effects go away? I would like to thank all the people on this forum for your support and advice. Roaccutane kicks the fu#ki%g crap out of acne for the record
  8. You dont have severe acne...dont dare go on accutane for that....i'd try everything (I MEAN EVERYTHING) before you sign up for roaccutane!!!
  9. Hi there, Well im over 4 months on Roaccutane now. A summary to date would have to read: It got worse in the first 8 weeks. Then it started to get much better from week 9 - 12. Since then its been getting better and better At the moment I do not have 1 active spot on my back I have a few on my neck that are healing. My acne is making a last stand on my neck it seems. Im on week 17 now I think . I go back to the derm this week. Im interested to hear if he thinks I will be on Roaccutane fo
  10. Hi there, Well I have been away on holidays and did not get a chance to update my log. I'm happy to report that I have continued to clear. I am getting new spots now by the week rather than by the day. My neck seems to be stubbornly refusing to get in line and clear....but I hope its only a matter of time. My back has shown a huge improvement..... All good....I even had a few drinks while away and it has not seemed to affect my back at all Justin.
  11. this is a worrying trait in derms mine is the same. No idea about the dose. Did not even look at my back on one visit!!! only sent me for blood tests when I mentioned it!!! however changing your dose would be a terrible idea...its not just the medical implications for yourself...there is a reason you need to go to a derm to get roaccutane.....legal reasons. If you get ill on a self prescribed dose your not coverd by insurance.......
  12. Hi Owney.... How have things gone since you last posted? Cheers, Justin.
  13. YYYYYYYEEEEESSSSSSS!!!!!!!!!!!! I used to do about twice the amount of exercise I do not that im on Roaccutane. Everytime my dose gets changed I get fatigue like never before. I went running just after my dose was upped and I almost collasped...I was seeing stars and almost got sick....this has never happened me before. But you take the good with the bad im afraid...it does have some very good effects!!! Cheers, Justin.
  14. Hi there, Well dont count your chickens before they are hatched......about a day after this picture was taken I broke out again on my neck, lower back and right shoulder. The rollercoaster ride continues. I have read that you can break out again when they up your dose?? Its a real pain! Im hoping it clears up soon!!! Cheers, Justin
  15. Hi there, Well i've decided to expose myself to the world....well my back at least Here is a picture of my back from week 3 to week 14. It certainly shows huge improvement and is a good advert for the positive effects of Roaccutnae!!! Week 15 (start): So im over half way through my course. My dose as pushed up by my derm and since then there has been rapid improvement. I have 2 active spots...and a million red marks. I'm hoping my back might be spot free over the next 2 weeks or so (finger
×